# SDR 2016FA0000465

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: General aviation
- Aircraft: N782LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496372
- Aircraft time: 1,044 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,044 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pushrod
- Part number: 15F1995729
- Condition: Damaged
- Location: Rt Engine
- Part time: 1,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION, ROCKER ARMS OF THE LT AND RT ENGINE. THE RT ENGINE CYLINDER NR 3 EXHAUST PUSHROD SHOWED ABNORMAL WEAR AT ROCKER ARM END.  ENGINE HAS 1044.0 HRS TOTAL TIME SINCE NEW.
